# SDR QXEA9500029

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26932
- Make and model: Swrngn SA227AC
- Aircraft serial: AC660
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Smoking
- Location: Right Bleed
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BOI - SMOKE IN THE CABIN FROM THE RIGHT BLEED WHEN THE ENGINE GOES INTO BETA RANGE.  SYSTEM PLACED ON MEL, AND AIRCRAFT WAS RETURNED TO SERVICE.
